Download the app

DOWNLOAD NOW

watsons online, download the app
  • google-play.png
  • app-store.png
  • app-gallery.png
Our Stores Trending Now
Stores Services
0
MY Bag
Home/Health and RX/Over-The-Counter/Pain/Fever/

Ibuprofen Advance 200mg 1 Softgel Capsule

Ibuprofen Advance 200mg 1 Softgel Capsule
6.75
QUANTITY
Add to Bag
delivery method
Home Delivery
Click & Collect
Product code
10080809
  • Product Details
  • About This Shop
  • Promotion
  • Payment & Delivery
Product Details
Description

Used ,for the relief of headache, toothache, muscular aches, minor aches and pains associated with common cold and menstrual cramps (dysmenorrhea). Reduction of fever.

Place of Origin

Philippines

Product Usage

Take 1 softgel capsule every 4-6 hours. Maximum dose

Ingredients

Each softgel capsule contains 200mg of Ibuprofen.

HIDE